Skip to main content
padlock icon - secure page this page is secure

Budesonide‐Induced Periorificial Dermatitis Presenting as Chalazion and Blepharitis

Buy Article:

$52.00 + tax (Refund Policy)

Abstract:  We report a case of periorificial dermatitis caused by suboptimal inhalation of budesonide for asthma. The initial skin lesions presented in the eye surroundings, leading to diagnostic difficulties and treatment of presumed chalazion and staphylococcal folliculitis. After several months, the patient developed perioral papules and pustules and was diagnosed with periorificial dermatitis. He was efficiently treated with topical metronidazole and oral erythromycin.
No References
No Citations
No Supplementary Data
No Article Media
No Metrics

Document Type: Research Article

Affiliations: Department of Dermatology, Odense University Hospital, Odense, Denmark

Publication date: September 1, 2011

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more